# SDR FDEA202103170681

- Difficulty date: March 17, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 70,737 hours, 16,823 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: ACA006501
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - L/H STA 535 L 19L FRAME REPAIR OUTER ANGLE CHAFFING AS MARKED.
